Open Access

Hyperspaces of closed limit sets

     Article (.pdf)

Abstract

We study Michael's lower semifinite topology and Fell's topology on the collection of all closed limit subsets of a topological space. Special attention is given to the subfamily of all maximal limit sets.


Full Text





Article Information

TitleHyperspaces of closed limit sets
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 2, 158-166
MathSciNet MR2667810
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

Aldo J. Lazar
School of Mathematical Sciences, Tel Aviv University, Tel Aviv, 69778, Israel 


Citation Example

Aldo J. Lazar, Hyperspaces of closed limit sets, Methods Funct. Anal. Topology 16 (2010), no. 2, 158-166.


BibTex

@article {MFAT528,
    AUTHOR = {Lazar, Aldo J.},
     TITLE = {Hyperspaces of closed limit sets},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {2},
     PAGES = {158-166},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=528},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues